# SDR ASAA2016082117768

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,828 hours, 4,754 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6013186
- Condition: Failed
- Location: Apu
- Part time: 14,839 hours, 4,758 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTS FINE BUT SHOWS NO VOLTS OR FREQUENCY AND WON'T COME ONLINE TO POWER THE GENERATOR BUSSES.  ACFT GROUNDED.  PERFORMED CONTINUITY CHECK ON PIN 15 AND PIN 16 ON D48080J CONNECTOR FROM REMOTE APU FIRE CONTROL PANEL. CHECKS GOOD, IAW FIM 24-21 TASK 820. REMOVED AND REPLACED APU GCU G14. OPS CHECK GOOD, IAW AMM 24-21-81. PERFORMED APU START AND SUPPLIED APU GEN ELECTRICAL LOAD. OPS TEST GOOD, IAW AMM 49-11-00.
